# SDR 0501176302

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 69,280 hours, 8,854 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Part number: E65EFR5156B
- Condition: Burned
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A BURNING ELECTRICAL ODOR BY ROW 80.  MEL`D SEATS 80J&K.  DTW - MAINTENANCE 01AUG05, REMOVED AND REPLACED ECU (SEAT ELECTRONIC CONTROL UNIT), AND RECALIBRATED SEATS.  OPERATIONAL CHECKED GOOD, REMOVED MEL'S.
